Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Strong local homogeneity does not imply countable dense homogeneity

Author: Jan van Mill
Journal: Proc. Amer. Math. Soc. 84 (1982), 143-148
MSC: Primary 54G20; Secondary 54F25
MathSciNet review: 633296
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an example of a connected and locally connected subspace of the plane which is Baire and strongly locally homogeneous (as a consequence, the example is homogeneous) but which is not countable dense homogeneous.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54G20, 54F25

Retrieve articles in all journals with MSC: 54G20, 54F25

Additional Information

PII: S 0002-9939(1982)0633296-0
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia